# SDR SWAA2021061475557

- Difficulty date: May 20, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT CRACKED AT FASTENER HOLE BS 500A LBL 21 WL 157 ; / VERIFIED APPLIED PRIMER ON FLOOR TO SIDEWALL SUPPORT AND SPLICE ANGLE PER AMM 51-21-72-370-801.; INSTALLED FLOOR TO SIDEWALL SUPPORT SPLICE ANGLE PER SRM 53-00-53-2R-6; SRM 51-40-02-0G-0.; VERIFIED INSTALLED FLOOR TO SIDEWALL SUPPORT SPLICE ANGLE PER SRM 53-00-53-2R-6; SRM 51-40-02-0G-0.
